Have Medical Questions? Ask a Doctor Online!
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.
Sorry to hear about your problem.
Loss of taste is due to the damage to the nerve carrying taste sensation to the brain. The recovery is very slow and may take 2-3 years, sometimes even longer. There is no specific medication. However, vitamin B2 Riboflavin 200 mg daily and zinc 30 mg daily may help with the recovery to some extent. Oral steroid paste also can be tried which may help by reducing inflammation of the nerve endings in the tongue. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/